This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
If you have liver or kidney disease, talk to your doctor before taking paracetamol.
By clicking on the national retailers links you will be leaving the crocin.com site and moving to an external website independently operated and not managed by Haleon. Haleon assumes no responsibility for the site.
All rights reserved. The content of this site is intended for India audiences only.
Trade Marks are owned by or licensed to the GSK group of companies. (C)2022 GSK Group of companies or its licensor.